# SDR COEA2016011343801

- Difficulty date: January 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S5751052120200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT WING LOWER TE, DROP DOWN PANEL 632AB, INBD ROLLER BRACKET HAS LEVEL 2 CORROSION.  REPLACED BRACKET WITH OEM PART.
